MathSciNet Relay Station
MathSciNet bibliographic data
MR1529282 DML
Michael, E.; Selected Selection Theorems. Amer. Math. Monthly 63 (1956), no. 4, 233–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement